# SDR IPXA1569517

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Worn
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT WING, WING TO BODY SUPPORT STRUCTURE IS WORN AT STA 1147 AT MOST INBD T/E PANEL SUPPORT ANGLE.  R & R CHORD IAW SRM 51-40-02; SRM 51-40-05; SRM 53-40-71-0I1 SRM 53-00-71-1A1.
